# SDR P5CA0501401

- Difficulty date: September 22, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,109 hours, 14,768 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT BEAM UPPER CHORD CRACKED (APPROX 2 INCHES) AT WS 528.20, WBL 235.20.
